# SDR 9510581224

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A CRACK, CORROSION, AND RIVETS PULLING THROUGH THE RIGHT WING OUTBOARD ISLAND PANEL (LOWER TRAILING EDGE) STA XC 948.  REPAIRED SKIN DOUBLER AND T-ANGLE PER EA 12-98578.
